Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What does the below given report indicate after a intracerebral bleed ?

66yr old iddm post craniotomy and clot evacuation for large intracerebral bleed day 6 having high grade continous fever ,on meropenam-linazolid ,not responding to i/v paracetamol,counts 15400,on ventilator since immediate post op op ct shows decreased edema,no culture no growth.urine and blood culture report awaited. chest xray - clear.urine output maintained.bp controlled no vasopressor creatinine-1.7-2.0 please suggest
Asked On : Sat, 27 Aug 2011
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, he admit in ICU ,having DM n oprared for brain hemmorrhage. now having high grad fever n counts are not much high, so cause of high grad fever is imbalance of temp regulation in brain due to hydrocephalus. so diss it with your treating doc n do as per his advise.
Answered: Sat, 27 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor